Login       My Wishlist
  My Cart
$0.00 / 0 items
 
HQ Health Blogs
Helping You Find the Healthiest Ways to Live
International Access
Global Shipping Options Available
  Our Catalog   Pain Relievers   Non-Aspirin

Tylenol 8 HR Arthritis Pain - 225 Caplets, Pack of 6


Tylenol 8 HR Arthritis Pain - 225 Caplets, Pack of 6 by Tylenol at HQ Health Blogs. MPN: JO308383700. Hurry! Limited time offer. Offer valid only while supplies last. Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache. Temporarily reduces fever. Contains no aspirin.Active Ingredients: In Each Caplet: Acetaminophen 650 mgTemporarily reduces fever. Contains no aspirin..


Product Description & Reviews

Temporarily relieves minor aches and pains due to: minor pain of arthritis, muscular aches, backache, premenstrual and menstrual cramps, the common cold, headache, toothache. Temporarily reduces fever. Contains no aspirin.Active Ingredients: In Each Caplet: Acetaminophen 650 mgTemporarily reduces fever. Contains no aspirin..

Features & Highlights

  • Temporarily reduces fever. Contains no aspirin.

Additional Information

Manufacturer:J&J CONSUMER INC
Brand:Tylenol
Part Number:JO308383700
Publisher:J&J CONSUMER INC
Studio:J&J CONSUMER INC
MPN:JO308383700
UPC:300450838377
EAN:0300450838377
Item Weight:1.56 pounds
Item Size:6 x 10 x 10 inches

Tylenol 8 HR Arthritis Pain - 225 Caplets, Pack of 6 by Tylenol

Buy Now:
Tylenol 8 HR Arthritis Pain - 225 Caplets, Pack of 6

4.0 out of 5 stars with 203 reviews
Condition: New
Lead Time: 1 - 2 Business Days
Availability: In Stock
$123.12


Quantity:  

 


View More In Non-Aspirin.

 


Have questions about this item, or would like to inquire about a custom or bulk order?


If you have any questions about this product, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


Excedrin Extra Strength Pain Reliever - 200 Caplets, Pack of 6
By Excedrin
mpn: 0492, ean: 0300678104926,

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5)
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 3) NL&GY
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 4) Fx&kH
By Aleve

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5) Fx&kH
By Aleve

Motrin IB, Ibuprofen, Aches and Pain Relief, 225 Count (Pack of 5)
By Motrin
mpn: 300450481627, ean: 0638563198065,

Aleve Caplets Pain Reliever Fever Reducer, 320 Caplets (Pack of 5) dKd$I
By Aleve
ean: 0680709214870,

Kirkland Signature Extra Strength Non-Aspirin Acetaminophen 500mg 500-count (Pack of 6)
By Kirkland Signature

Advil Suspension Childrens Grape Flavored Liquid, 4 Ounce - 3 box per pack -- 12 packs per case.
By Advil
mpn: 017130, ean: 0305730171304,



Privacy Policy / Terms of Service / Accessibility Statement
© 2020 - hqhealthblogs.com. All Rights Reserved.